CHEN Fang-qi, TIAN Rui-lan, CHEN Yu-shu. Solutions for Second Order Impulsive Integro-Differential Equation on Unbounded Domains in Banach Spaces[J]. Applied Mathematics and Mechanics, 2006, 27(6): 637-645.
Citation: CHEN Fang-qi, TIAN Rui-lan, CHEN Yu-shu. Solutions for Second Order Impulsive Integro-Differential Equation on Unbounded Domains in Banach Spaces[J]. Applied Mathematics and Mechanics, 2006, 27(6): 637-645.

Solutions for Second Order Impulsive Integro-Differential Equation on Unbounded Domains in Banach Spaces

  • Received Date: 2005-03-15
  • Rev Recd Date: 2006-02-28
  • Publish Date: 2006-06-15
  • Under loose conditions,the existence of solutions to initial value problem are studied for second order impulsive integro_differential equation with infinite moments of impulse effect on the positive half real axis in Banach spaces.By the use of recurrence method,Tonelii sequence and the locally convex topology,the new existence theorems are achieved,which improve the related results obtained by GUO Da_jun.
  • loading
  • [1]
    GUO Da-jun.Second order impulsive integro-differential equations on unbounded domains in a Banach space[J].Nonlinear Anal,1999,35(4):413—423. doi: 10.1016/S0362-546X(97)00564-6
    [2]
    GUO Da-jun.Impulsive integral equations in Banach spaces and applications[J]. J Appl Math Stochastic Anal,1992,5(1):111—122. doi: 10.1155/S104895339200008X
    [3]
    Martin R H.Nonlinear Operators and Differential Equations in Banach Space[M].New York:J Wiley and Sons,1976,66—67.
    [4]
    刘立山.Banach空间非线性混合型微分-积分方程的解[J].数学学报,1995,38(6):721—731.
    [5]
    GUO Da-jun.Initial value problems for second order impulsive integro-differential equations in Banach spaces[J].Chinese Ann Math,Ser B,1997,18(4):439—448.
    [6]
    GUO Da-jun.Nonlinear impulsive Volterra integral equations in Banach spaces and applications[J].J Appl Math Stochastic Anal,1993,6(1):35—48. doi: 10.1155/S1048953393000048
    [7]
    CHEN Fang-qi.Existence of solutions for nonlinear impulsive Volterra integral equations in Banach spaces[J].Dynamic of Continuous, Discrete and Impulsive System,2002,9(2):429—438.
    [8]
    GUO Da-jun. Existence of solutions of boundary value problems for nonlinear second order impulsive differential equations in Banach spaces[J].J Math Anal Appl,1994,181(2):407—421. doi: 10.1006/jmaa.1994.1031
    [9]
    Deimling K.Nonlinear Functional Analysis[M].Berlin:Springer-Verlag,1985,218—221.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2265) PDF downloads(580) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return